| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported a capsular tear during implantation of a light adjustable lens (lal).The lens was successfully implanted in the sulcus.No additional information has been provided.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).